Loading [MathJax]/jax/output/SVG/config.js
Sibirskii Matematicheskii Zhurnal
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sibirsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sibirskii Matematicheskii Zhurnal, 2011, Volume 52, Number 1, Pages 39–53 (Mi smj2176)  

This article is cited in 11 scientific papers (total in 11 papers)

On finite groups isospectral to simple linear and unitary groups

A. V. Vasil'evab, M. A. Grechkoseevaab, A. M. Staroletovab

a Sobolev Institute of Mathematics, Siberian Branch of the Russian Academy of Sciences, Novosibirsk
b Novosibirsk State University, Novosibirsk
References:
Abstract: Let $L$ be a simple linear or unitary group of dimension larger than 3 over a finite field of characteristic $p$. We deal with the class of finite groups isospectral to $L$. It is known that a group of this class has a unique nonabelian composition factor. We prove that if $L\ne U_4(2),U_5(2)$ then this factor is isomorphic to either $L$ or a group of Lie type over a field of characteristic different from $p$.
Keywords: finite group, spectrum of a group, simple group, linear group, unitary group, composition factor.
Received: 23.03.2010
English version:
Siberian Mathematical Journal, 2011, Volume 52, Issue 1, Pages 30–40
DOI: https://doi.org/10.1134/S0037446606010046
Bibliographic databases:
Document Type: Article
UDC: 512.542
Language: Russian
Citation: A. V. Vasil'ev, M. A. Grechkoseeva, A. M. Staroletov, “On finite groups isospectral to simple linear and unitary groups”, Sibirsk. Mat. Zh., 52:1 (2011), 39–53; Siberian Math. J., 52:1 (2011), 30–40
Citation in format AMSBIB
\Bibitem{VasGreSta11}
\by A.~V.~Vasil'ev, M.~A.~Grechkoseeva, A.~M.~Staroletov
\paper On finite groups isospectral to simple linear and unitary groups
\jour Sibirsk. Mat. Zh.
\yr 2011
\vol 52
\issue 1
\pages 39--53
\mathnet{http://mi.mathnet.ru/smj2176}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=2810249}
\transl
\jour Siberian Math. J.
\yr 2011
\vol 52
\issue 1
\pages 30--40
\crossref{https://doi.org/10.1134/S0037446606010046}
\isi{https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=Publons&SrcAuth=Publons_CEL&DestLinkType=FullRecord&DestApp=WOS_CPL&KeyUT=000288172400004}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-79952378212}
Linking options:
  • https://www.mathnet.ru/eng/smj2176
  • https://www.mathnet.ru/eng/smj/v52/i1/p39
  • This publication is cited in the following 11 articles:
    1. Maria A. Grechkoseeva, Victor D. Mazurov, Wujie Shi, Andrey V. Vasil'ev, Nanying Yang, “Finite Groups Isospectral to Simple Groups”, Commun. Math. Stat., 11:2 (2023), 169  crossref
    2. M. A. Grechkoseeva, M. A. Zvezdina, “On recognition of $l_4(q)$ and $u_4(q)$ by spectrum”, Siberian Math. J., 61:6 (2020), 1039–1065  mathnet  crossref  crossref  isi  elib
    3. Yang N. Grechkoseeva M.A. Vasil'ev A.V., “on the Nilpotency of the Solvable Radical of a Finite Group Isospectral to a Simple Group”, J. Group Theory, 23:3 (2020), 447–470  crossref  mathscinet  zmath  isi  scopus
    4. Grechkoseeva M.A. Vasil'ev A.V. Zvezdina M.A., “Recognition of Symplectic and Orthogonal Groups of Small Dimensions By Spectrum”, J. Algebra. Appl., 18:12 (2019), 1950230  crossref  mathscinet  zmath  isi  scopus
    5. M. A. Grechkoseeva, “On spectra of almost simple extensions of even-dimensional orthogonal groups”, Siberian Math. J., 59:4 (2018), 623–640  mathnet  crossref  crossref  isi  elib
    6. Staroletov A., “On Almost Recognizability By Spectrum of Simple Classical Groups”, Int. J. Group Theory, 6:4 (2017), 7–33  crossref  mathscinet  isi
    7. Wei Dong, Baogang Xu, “2-Distance coloring of planar graphs with girth 5”, J Comb Optim, 34:4 (2017), 1302  crossref
    8. A. V. Vasil'ev, A. M. Staroletov, “Almost recognizability by spectrum of simple exceptional groups of Lie type”, Algebra and Logic, 53:6 (2015), 433–449  mathnet  crossref  mathscinet  isi
    9. M. A. Zvezdina, “On nonabelian simple groups having the same prime graph as an alternating group”, Siberian Math. J., 54:1 (2013), 47–55  mathnet  crossref  mathscinet  isi
    10. M. A. Grechkoseeva, D. V. Lytkin, “Almost recognizability by spectrum of finite simple linear groups of prime dimension”, Siberian Math. J., 53:4 (2012), 645–655  mathnet  crossref  mathscinet  isi
    11. A. M. Staroletov, “Sporadic composition factors of finite groups isospectral to simple groups”, Sib. elektron. matem. izv., 8 (2011), 268–272  mathnet
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Сибирский математический журнал Siberian Mathematical Journal
    Statistics & downloads:
    Abstract page:692
    Full-text PDF :176
    References:91
    First page:15
     
      Contact us:
    math-net2025_04@mi-ras.ru
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025